# SDR CALA2022071301730

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 73,019 hours, 30,821 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Wing Tip
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAPS LOCKED - ALIGNMENT FAULT DISPLAYED ON UPPER EC AM SCREEN. - F-CTL UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V939358 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM WTB MAC RELATED WORK ORDER 000000003051197 AND PRTR RESET REF AMM 27-50-00-869-006-A. ADVISE TOMC OF RESULTS JAX MECHANIC SEREDICH, ALEKSEY (V939358) ACCOMPLISHED A RESET OF THE WING TIP BRAKE (WTB) OF THE FLAP SYSTEM ON THE GROUND AS REQUIRED PER AMM 27-50-00-869-006-A. ALL FAULTS CLEARED AND NO FURTHER DEFECTS NOTED. JAX MECHANIC SEREDICH, ALEKSEY (V939358) ACCOMPLISHED A RESET OF THE WING TIP BRAKE (WTB) OF THE FLAP SYSTEM ON THE GROUND AS REQUIRED PER AMM 27-50-00-869-006-A. ALL FAULTS CLEARED AND NO FURTHER DEFECTS NOTED. ADD EMP:V939358
